SciELO - Scientific Electronic Library Online

 
vol.85 issue6Heparin-induced thrombocytopenia and warfarin-induced skin necrosis: case reportBorderline lepromatous leprosy author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Anais Brasileiros de Dermatologia

Print version ISSN 0365-0596

Abstract

CRIADO, Paulo Ricardo  and  LIMA, Aline Angélica Porto Rocha. Blepharitis and trichomegaly induced by cetuximab. An. Bras. Dermatol. [online]. 2010, vol.85, n.6, pp. 919-920. ISSN 0365-0596.  http://dx.doi.org/10.1590/S0365-05962010000600025.

This report describes the case of a 41-year old woman in treatment for advanced colorectal cancer who developed severe bilateral blepharitis and trichomegaly after the second dose of cetuximab. Cetuximab-related eyelid toxicity has been described previously; however, its pathogenesis has not yet been clearly established.

Keywords : Leprosy; Leprosy, lepromatous; Leprosy, borderline.

        · abstract in Portuguese     · text in English | Portuguese     · pdf in English | Portuguese